# SDR SWIA201439598

- Difficulty date: September 29, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 30,024 hours, 21,710 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Damaged
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 321CT COMPOSITE TORN.  C-CHECK, REPAIRED PANEL 321 CT USING 7781 GLASS CLOTH P/O T28377 WITH EA9396, P/O T25520.
